# SDR CALA2017122804626

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 32,645 hours, 11,228 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Clogged
- Location: Nr 1 Ps3
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE,  AFTER START AND STARTER CUTOUT, N1 17%, SHOULD BE 22%, AND N2 AT 52%,  SHOULD BE 58%.  WITH NO THROTTLE RESPONSE. FOUND PS3 OUT OF SIGNAL FAULT. BLEW OUT PS3 LINE IAW FIM 73-26-0 0-810-803. COMPLIED WITH ENGINE RUNS AND EEC BITE AGAIN AND FOUND NO FURTHER FAULTS. ALL OPS CHECKED GOOD.
